ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Suppression of conductance fluctuations in short one-dimensional disordered conductors

Pradhan, Prabhakar and Kumar, N (1993) Suppression of conductance fluctuations in short one-dimensional disordered conductors. In: Physical Review B, 48 (8). pp. 5661-5663.

[img] PDF
Suppression-379.pdf
Restricted to Registered users only

Download (359Kb) | Request a copy

Abstract

We find that on short-length scales the phase of the amplitude reflection coefficient is strongly correlated with the random potential in the one-dimensional disordered conductors. This correlation results in suppression of the large conductance G(L) fluctuation making $\langle G(L)\rangle$ finite. We predict a minimum in $\langle G(L)\rangle$ vs L.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Physical Society
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 27 Sep 2006
Last Modified: 19 Sep 2010 04:31
URI: http://eprints.iisc.ernet.in/id/eprint/8410

Actions (login required)

View Item View Item